Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Red, burning foot with pus through scab post stepping rusty nail, had tetanus shot, using neosporin, not diabetic

I stepped on a rusty nail 5 weeks ago. I got a tetness shot the next day and antibiotics . A week later more antibiotics because it was still infecte. He also did a blood test to make sure I did not have dieibetes. The past few days it has been hurting . Woke up this morning with my foot red , burning and pus came out the scab on top. Now hole looks empty , I have put neosporine on it. I m a 54 yr old female
Asked On : Sun, 27 May 2012
Answers:  1 Views:  491
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

See from the description, it is clear that you have developed cellulitis of the feet.
You need to take good Care of it since the infection has now been persistent since a long time.
You need a change of antibiotics since the infection does not seem to be responding to the antibiotics that you are taking at present.
You should see your physician again and get a pup culture repeated if possible and be accordingly treated.

Dr Geetika Paul
Answered: Fri, 27 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor